# SDR AWXA200600289

- Difficulty date: January 26, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5755103920051
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEVEL 2 CORROSION WAS FOUND ON THE RT WING, SPOILERS 1 THROUGH 5, INNER HINGE PIN BOLTS AT THE THREAD AND HEAD RADIUS.  NO CORROSION LIMITS WERE AVAILABLE.  ALL SPOILER, INNER HINGE, PIN BOLTS WERE REMOVED AND REPLACED ON SPOILERS 1 THROUGH 5 IAW AIRBUS 320 MM 27-64-45-420-050A.
